# SDR P5CA2019080500161

- Difficulty date: August 5, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 80,450 hours, 21,028 cycles
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Connector
- Condition: Dirty
- Location: Starter
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON LEFT ENGINE START, "LEFT STARTER CUTOUT" MESSAGE AFTER START. AFTER 30 SECONDS, MESSAGE CLEARED WITHOUT CREW ACTION. ENGINE START AUTOMATICALLY WENT TO AUTO.  CLEANED THE CONNECTOR PLUG ON LEFT ENGINE START VALVE IAW SWPM 20-60-01. PERFORMED OPS CHECK IAW B767 AMM 80-11-00. OPS CHECK GOOD AT THIS TIME.
